Working while on hormone therapy

What are member’s experiences of this. Did you continue to work and how was it?  Did you have fatigue?

How did you and co-workers cope with your hot flushes at work or in the middle of meetings or presentations?

  • . And anyone else with experience.  Time has past since this thread started, how are people continue dealing with working over time.   I’m finding it harder and harder to concentrate with work. I find myself distracted and disinterested how do people manage and ensure proper engagement 

  • Hi Youngman

    HT can be a devil, I’ve just added Xtandi to prostap, playing havoc with my my body and head, I get tired and fatigued more quickly and loss of memory, like going to do one thing and wondering why ? Plus it says it makes you sleep, well I must be the side effects dream because I toss and turn all night. It’s a good job I do not work any more I’d be getting some place wondering why ? My minds pretty active as I still write my books excersize cook stuff like that but slowing down greatly.

    stay safe

    Joe

  • Hi Youngman

    HT can be a devil, I’ve just added Xtandi to prostap, playing havoc with my my body and head, I get tired and fatigued more quickly and loss of memory, like going to do one thing and wondering why ? Plus it says it makes you sleep, well I must be the side effects dream because I toss and turn all night. It’s a good job I do not work any more I’d be getting some place wondering why ? My minds pretty active as I still write my books excersize cook stuff like that but slowing down greatly.

    stay safe

    Joe

  • Hi, I have continued to work full time throughout at home mainly - well permanently for the last year!

    I have found myself getting more tired over the last 6 months or so and had to take a month off in November as I was totally exhausted..... Feeling better now but still get tired easily and have noticed concentration and memory problems.... 

    I also have aching joints and muscles which seem to be worse after my latest jab a couple of weeks ago.... but having said all that I can put up with all of this if the cancer stays under control....

  • Thank you . I found the six month injection the worst.  Fatigue and emotional issues, I’m sleeping about 10 hours a night and it’s not enough

    as you say, at least it’s keeping things in check. I’m glad I’ve been able to wfh. Hoping to continue even when things return to normal. I work in it so concentrating and memory are key.  Glad to see your figures look good